# SDR SWAA2025021996981

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 68,969 hours, 41,382 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG STRUT DOOR IS CRACKED<[01] OK TO CONTINUE PER CDL 32-10-3 XC SP1B. REMOVED L/H MLG STRUT DOOR. REF AMM 32-13-11
